# SDR ASMF201606002

- Difficulty date: April 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 38,802 hours, 20,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE MAIN AND NOSE LANDING GEARS WERE NOT RETRACTED WHEN LANDING GEAR LEVER MOVED TO UP POSITION AFTER TAKEOFF.  THE FLIGHT CREW ACCOMPLISHED THE QRH 14.8 PROCEDURE AND MANUAL GEAR EXTENSION ACCESS DOOR CYCLED OPEN, CLOSE GEAR WAS PERFORMED TO RETRACT NORMALLY, NO CONFIRMING THE FAILURE AND CONTINUING TO DESTINATION.  MAINTENANCE PERSONNEL PERFORMED THE FIM 32-30 TASK 815 PROCEDURE, NO CONFIRMING THE FAILURE, TESTED CORRECT.
